# SDR SWAA2022020866711

- Difficulty date: February 1, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737*
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1670 ARE INOP ; / [01] INSTALLED BATTERY PACK M1670 INTO A KNOWN GOOD BATTERY CHARGER. ALLOWED 90 MINUTES TO CHARGE; BATTERY WOULD NOT CHARGE. RETURNED BATTERY TO ORIGINAL LOCATION. ALL WORK PER AMM 33-51-06-805.; [02] REMOVED AND REPLACED BATTERY PACK M1670 AND PERFORMED GOOD INSTALLATION TEST PER AMM 33-61-06-960-805; [03] UPDATED REMOVED PART INFO.; [04] VERIFIED CORRECTIVE ACTION 1-3
